# SDR AALA202502288468

- Difficulty date: February 26, 2025
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 75,667 hours, 29,474 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5391065720100
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD AVIONIC COMPARTMENT RACK 80VU RIGHT HAND SUPPORT STRUT / FITTING WORN BETWEEN FR 23 AND FR 24 AT S38R. REPLACED SUPPORT / FITTING PER EA 361415.
